# SDR UIEA2020110102341

- Difficulty date: October 31, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,054 hours, 20,485 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 1005
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP 2" STATUS MESSAGE.  LT ENGINE FIRE LP 2 PC CARD M682.  REMOVED AND RESEATED PC CARD, FAULT STILL EXISTS.  REMOVED LT ENGINE FIRE LOOP 2 PC CARD AND SWAPPED WITH RT ENGINE FIRE LP 2 PC CARD, IAW B767 AMM 26-10-01.  FAULT STILL REMAINS, SWAPPED LT AND RT ENGINE FIRE LP 2 PC CARDS BACK TO ORIG POSITIONS, FAULT REMAINS.  OPENED LT ENGINE COWLS.  TRANSFERRED TO MDDR 137015, IAW MEL 26-11-01-01, CAT C.  REMOVED AND REPLACED AFT UPPER FIRE LOOP ASSEMBLY, IAW AMM 26-11-02.  OPERATIONS CHECK GOOD.
